# SDR AWXA200700315

- Difficulty date: February 1, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 693877710
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED CABIN FLOORBEAM VERTICLE STIFFENER ANGLE, BS 1006, LBL 39, WL 208.  REPLACED CABIN FLOORBEAM VERTICLE STIFFENER ANGLE, BS 1006, LBL 39, WL 208 IAW B737-300 SRM 51-40-02.
